# SDR R61A2019102501138

- Difficulty date: October 10, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 11,256 hours, 7,425 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 17014794001
- Condition: Cracked
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SUPPORT BRACKET FR 90 UNDER FLOOR PANEL 251KLF.  REMOVED AND REPLACED IAW 36-12-03/400 AND AMM 20-10-01
